MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 UNKNOWN KNEE TIBIAL INSERT; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US 1818910 UNKNOWN KNEE TIBIAL INSERT; LCS : KNEE TIBIAL INSERT
Catalog Number UNK KNEE TIBIAL INSERT
Medical Device Problem Codes Naturally Worn (2988); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Normal wear of the product.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
UNKNOWN KNEE TIBIAL INSERT
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8064262
Report Number1818910-2018-75253
Device Sequence Number1148306
Product Code NJL
UDI-Device Identifier10603295020165
UDI-Public10603295020165
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK KNEE TIBIAL INSERT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer11/21/2018
12/05/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date11/26/2018
12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;